# SDR TWAA9915203

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND 2 CRACKS IN SKIN IN FWD UPPER CORNER OF THE RT SIDE FORWARD CABIN SERVICE DOOR JAM.  CRACKS WERE .0625 IN AND .3125 IN LONG COMING OUT OF RIVETS, AND EDDY CURRENT SHOWED A  CRACK THAT WAS UNDER .0625 INCHES IN LENGTH.  CUT OUT CRACKS IN SKIN AND INSTALLED DOUBLERS PER SRM 53-05, FIG 112, SHEET 3 AND ARA 16421.
